# SDR YENA2024072201020

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 11,063 hours, 1,628 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,063 hours, 1,628 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Controller
- Part number: 10152006
- Part serial: LSGCA74158
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,998 hours, 2,130 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'UPON LANDING ENG 1 HEAT SYS DEGRADED ( HEAT SYS DEGRAD CAUTIONS ON ECAM E/WD ); REMOVED AND REPLACED ENG #1 IFPC IAW AMM 73-11-01 OPS CHECK AND LEAK CHECK GOOD THIS CLEARS THE MDDR PLACARD REMOVED MX-4 UPDATED.'
